Volume 12, Issue 3
Modified Shape Functions for Specht's Plate Bending Element

Jun-bin Gao & Shih TM

DOI:

J. Comp. Math., 12 (1994), pp. 248-258

Published online: 1994-12

Preview Full PDF 179 1762
Export citation
  • Abstract

In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-248, author = {}, title = {Modified Shape Functions for Specht's Plate Bending Element}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {3}, pages = {248--258}, abstract = {In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9296.html} }
TY - JOUR T1 - Modified Shape Functions for Specht's Plate Bending Element JO - Journal of Computational Mathematics VL - 3 SP - 248 EP - 258 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9296.html KW - AB - In this paper we discuss Specht's plate bending element, give the raelationships .further light on the construction methods for that lement and at last introduce a new plate bending element with good convergent properties.
Jun-bin Gao & Shih TM. (1970). Modified Shape Functions for Specht's Plate Bending Element. Journal of Computational Mathematics. 12 (3). 248-258. doi:
Copy to clipboard
The citation has been copied to your clipboard